# SDR AWXA0000054

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION  LEVEL 1, FWD CABIN FS 328, BL 0 TO RBL 53 FLOORBEAM T-CAP CORRODED.  REMOVED DAMAGED T CHORD IAW 737 SRM 51-40-02, FABRICATED NEW PART FRM (BAC 1505-100617A 7075T6 / R696033) 737 SRM 51-40-2, ALODINED AND PRIMED PART IAW 737 SRM 51-40-2, INSTALLED PART IAW 737 SRM 53-10-9.
